I have been getting ultrasounds every three months to monitor a dermoid cyst on one of my ovaries. I have also been on the pill since April since it supposedly inhibits the growth of cysts. I had an ultrasound in August and afterwards, I had what I thought was a bladder infection and took anitbiotics for it. Yeast infections are sometimes the result of antibiotics, but I never felt those symptoms so I didn't take anything for it. When I told my PCP that I was still suffering from abdominal pain, she prescribed an over the counter cream for what she thought was a lingering yeast infection. Then I took Diflucan when it didn't completely go away. Ever since then, I can't get rid of my symptoms. They go away temporarily with medication and then come back and I've had about 4 or 5 yeast infections since August. It starts out feeling like a bladder infection where my stomach feels bloated, I drink lots of water but it barely comes out of me, and I try to go to the bathroom a lot. I do feel dry and a little itchy in the vulvular area but nothing severe. This seems to happen to me if I miss one of my pills.
I haven't had sex in over a year and have definitely been tested for std's since then.
I'm feeling very frustrated with the situation since I can't get in to see a gyno today, being Thanksgiving and all and even when I tell them how I feel, all they say is, "I don't know why you feel like that." and prescribe an over the counter med again. I definitely think I am going to stop the pill as this misery is not worth it, but does anyone know what the heck is going on with my body?
Hello I have a yeats infection and a slight bacteria infection YOu might have a bacteria infection as with a yeast infection the bacteria backs up in the vagina it is completely normal and with you not havin sex it makes it better so go to the er and tell them your symptoms thats what i did and GL
are you absolutley sure its a yeast infection each time? did the dr. diagnose that as such? i know that when i get one, i use the 3 or 7 day cream inserts. i have heard from many woman that the 1 day cream or the pill does not seem to clear it up.
can you explain a little more about your symptoms? like what the discharge is like? yeast infections usually are very itchy, irritated, red, and thick,white discharge. if you look down there, the discharge is just kind of "sitting" like a clump. when i have one, i do feel as if i have to urinate a lOT.
if the discharge has an odor like a fishy, foul odor it may be bacterial vaginosis. a recurring yeast infection could also be a sign of diabetes so look out for that too.
it drives me crazy that the dr. brushes you off like that. i feel lucky that my obgyn practice gives me the time of day.
yes, I could see it being a bacterial infection since the last time I was at the gyno, she said that if it came back we would have to test for a different kind of yeast. why we didn't test that time, as it was my 3rd or 4th one, I don't know. I should've said something.
anyways, my symptoms don't seem to be the normal symptoms. first, my stomach bloats up and makes weird noises, then my bladder hurts really bad, then down the urethra while peeing. sometimes it even feels like my kidneys. that will go away after a few days and then my vagina feels dry and mildly itchy and burning. I can see some white discharge in the folds of skin if I look with a mirror and I occasionally feel it coming out of me, but in my underwear it doesn't look abnormal. it smells only slightly more than normal as well. my concern comes in when I feel like I have a fever-that has happened a couple times. I have one right now but I feel like it's just me upsetting myself with frustration. but I thought i would mention it as it is sometimes a sign of something else.
I have tried monistat 1 and 3, diflucan (including a refill 3 days later) and some sort of prescription 7 day cream. it is obviously not a regular yeast infection if I've tried all those, wouldn't you think?
also, I did speak to an on call doctor (who was not seeing patients) who has prescribed me antibiotics for a bladder infection and told me to get monistat 7 for over the weekend. should I do this? What if I don't have these things at all? I should just do it if it's brought me immediate yet temporary relief in the past right? I feel like if I don't, I will feel so much worse and cannot wait until Monday.
Do you have what I refer to as "Doc in the Box" in your area? Those are the dr's offices that you just stop in without an appointment and they are usually open on Saturdays and Sundays. I never thought that the Dr's in those place would be worth much. I currently see a Dr. in one of those places. He's wonderful. ER is also an option. I'm not sure that I would take anymore Monistat considering that it hasn't helped in the past.
I've been reading this sight, and learned some stuff.
I've been having discomfort down there (the vigina area) it's warm and wet, and it really bothers me, do you know what it could be?
My panties are always getting wet/damp. Which I have to change like two to three times a day.
This is all new to me, I do plan on going to the doctor, whihc I do have an oppointment on the 12th.
I often don't know if I have a yeast or bladder infection. I think you should try taking home remedy treatment first before taking any medication, such as wearing all cotton white underwear, drinking plenty of fluids especially the ones that make you pee, such as cranberry juice, avoid too sweet stuff, because yeast will grow uncontrolled with sugar, eating lots of garlic. There is always bacteria around our body, the problem is sometimes one kind becomes dominant, and that's when the infection happened.
I wouldn't go for antibiotic before it is shown exactly the type of the bacteria, because the more we take antibiotics, the less resistant the bacteria. A dip stick test wouldn't reveal any information about the type of bacteria causing infection, but a lab test at hospitals usually does.
If you have a high fever, or severe pain anywhere in your body, I would recommend heading to the hospital.
I think that is is very possible that this is being caused by your birth control. Doctors never mention it but yeast infections can be brought on by birth control (for some in helps control them) but I have had a lot of problems like this. Similar to you, I am on the pill to help with a cyst. Since that is important to keep an eye on I have not gone off the pill but I finally did notice that if I miss a pill, I will get a yeast infection. I have been on yasmin for 8 years and I will get yeast infections/ UTI's at the drop of a hat. I am in the process of working with my doctor to get off the pill and look forward to getting back to my healthy self. Yet, I also worry that my cyst will return if I go off the pill. My only advice is to push your ob gyn to take this seriously. My doctor seemed to keep telling me for years that "this was just the way my body is." Finally when I looked back at my records myself, I saw that I only started having this problem after taking the pill. Gook luck to everyone trying to deal with problems like this. Since you posted this a while back I hope your problems have been resolved by now. It is a major bummer dealing with this stuff.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.